# SDR 8A9R2014FA0000200

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: General aviation
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 22,061 hours, 19,582 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R330335NP1393
- Part serial: 01054H1722
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PILOT'S SIDE WINDOW SHATTERED. ONLY THE INNER STRUCTURAL PANE WAS AFFECTED. THE CRACKS ORIGINATED FROM THE FOWARD LOWER CORNER AND PROGRESSED ACROSS THE WINDSCREEN.  NO THERMAL DAMAGE FROM THE WINDSHIELD HEAT SYSTEM WAS EVIDENT. THIS WINDSHILED WAS INSTALLED 15-SEP-2012 AS AN O/H UNIT.
